# SDR QXEA2022102800311

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 10,320 hours, 6,392 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280B
- Part serial: L8764
- Condition: Faulted
- Location: Le Flaps
- Part time: 10,319 hours, 6,391 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN SELECTING FLAPS 1 SHAKER ANTICIPATED, AOA LIMIT FAIL AND SLAT FAIL MASTER CAUTION RAN CHECKLIST. WENT AROUND FOR 2ND APPROACH. FLIGHT LANDED SAFELY. LANDED SLATS 0 FLAPS 1.  REMOVED FROM SERVICE. INTERROGATED CMC FOUND FAULT CODE 27811013ACE. C/W E175 FIM TASK 27-81-00-810-805-A. FOUND SLAT SKEW SENSOR 3/4 BROKEN. REMOVED AND REPLACED SLAT SKEW SENSOR 3/4 IAW E175 AMM TASKS 27-83-01-000-801-A AND -400-801-A. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
